Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

My 2 and half year old sister drank two Advils. What should we do now ?

My 2 and half year old sister drank two Advils. Is anything bad going to happen? And what can I do to get them out of her system. By the way each pill is 200mg.
Asked On : Sat, 16 Apr 2011
Answers:  1 Views:  1045
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome to HealthcareMagic Forum,

Thats really bad, you should avoid placing all the medications in the reach of children. Any how nothing much will happen to the child except for mild gastritis. Next time onwards ensure that this does not repeat.

Take care


Dr. Naveen Kumar
Answered: Sat, 23 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor